Open Access
2014 On Cluster Points, Continuity, and Boundedness Associated with the Generalized Statistical Convergence in Probabilistic Normed Spaces
Pratulananda Das, Kaustubh Dutta, Vatan Karakaya
Abstr. Appl. Anal. 2014: 1-10 (2014). DOI: 10.1155/2014/909364

Abstract

We consider the recently introduced notion of -statistical convergence (Das, Savas and Ghosal, Appl. Math. Lett., 24(9) (2011), 1509–1514, Savas and Das, Appl. Math. Lett. 24(6) (2011), 826–830) in probabilistic normed spaces and in the following (Şençimen and Pehlivan (2008 vol. 26, 2008 vol. 87, 2009)) we introduce the notions like strong -statistical cluster points and extremal limit points, and strong -statistical continuity and strong -statistical D-boundedness in probabilistic normed spaces and study some of their important properties.

Citation

Download Citation

Pratulananda Das. Kaustubh Dutta. Vatan Karakaya. "On Cluster Points, Continuity, and Boundedness Associated with the Generalized Statistical Convergence in Probabilistic Normed Spaces." Abstr. Appl. Anal. 2014 1 - 10, 2014. https://doi.org/10.1155/2014/909364

Information

Published: 2014
First available in Project Euclid: 2 October 2014

MathSciNet: MR3206827
zbMATH: 07023290
Digital Object Identifier: 10.1155/2014/909364

Rights: Copyright © 2014 Hindawi

Vol.2014 • 2014
Back to Top